# SDR REXA201101027

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,242 hours, 17,901 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, EMERGENCY DECLARED.  SMOKE IN CABIN COCKPIT.  REMOVED AND REPLACED COALESCER BAG LT & RT IAW AMM 21-51-00. OPS CHECK NORMAL FOUND GLYCOL IN APU COOLING INLET, CLEANED RELATED DUCTS AND APU ENCLOSURE, RAN APU & PACKS NO DEFECTS NOTED AT THIS TIME PERFORMED ENGINE GROUND RUN IAW AMM 71-00-00 OPERATION NORMAL NO DEFECTS NOTED.
